# SDR DL76L991470

- Difficulty date: June 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- System (JASC): 5220 · Emergency Exits
- Part: Step
- Part number: 145T60821
- Condition: Missing
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND RT AFT OVERWING EXIT DOOR STEP MISSING.  REF IPC 52-21-01-02 ITEM 75.  A/C MTC FERRY HAM ATL AFTER INTERIM REPAIRS MADE.
